# SDR TWAA9912401

- Difficulty date: September 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9403W
- Make and model: Doug DC-9-83
- Aircraft serial: 53139
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Row 25
- Stage of operation: NR
- How discovered: O
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EGRESS LIGHTS WOULD NOT COME ON FROM CABIN ROW 25 TO THE AFT CABIN DOORS.  REPLACED BROKEN POWER WIRES IN THE TRACK.  CHECK-C 11-3-98 MCI.
